# SDR 20010205SG002

- Difficulty date: January 12, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - FOUND EMERGENCY LIGHTS ILLUMINATED FROM ROW 28 AFT DURING FLIGHT.  EXTINGUISHED PRIOR TO LANDING.  REPLACED BATTERY PACK/LIGHT KIT ASSEMBLY AT LEFT AFT LAVATORY LOWER SIDEWALL.  OPS CHECKS OK.  REF AALA016004. (M)
